This is EXACTLY what's going on with me. I went to the doctor two weeks ago with a really bad sore throat. I usually get a sore throat this time of year due to allergies and sinus drainage, but I wasn't able to eat it hurt so bad. But the doctor said it was just drainage and gave me penicillin V (never had that before --usually take a Z pack or amoxicillin) and a prescription strength antihistamine. About four days into it, my taste buds became inflamed and I down right lost my sense of taste. I had cotton mouth and was just an unhappy camper. I stopped the penicillin two days short (probably a mistake, I know) but the mouth problem persists. My tongue has a burning sensation and the tip of my tongue is super sensitive. I have stressed myself to no end over this .... if you have any luck with your medications, please let me know. I'll try anything .... on the upside, I have lost 5 pounds.